# SDR SWAA2021110424702

- Difficulty date: September 30, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR; BS 867 FRAME; IN-BETWEEN STR 9L AND STR8L; WL 273; IS CRACKED AT I/B FASTENER HOLE. (AREA WHERE THE SUPPORT BRACKET IS REMOVED). ; / [01] CRACK AT BS 867 BETWEEN 8-9 L/H TO BE REPAIRED ON TTG8Q006Q5L5; [02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE
